# SDR SWIA2019091146265

- Difficulty date: August 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 36,486 hours, 32,242 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE #14 ON RT MLG TRUNNION OVERSIZED AT .340".  (C-CHECK) RO: 09/10/2019 REPAIRED RT TRUNNION HOLE #14 IAW REO.
